# SDR DALA1130359866

- Difficulty date: April 30, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 1 UPPER SURFACE SKIN HAS 8EA LOOSE FASTENERS AT I/B OF AFT ENG MOUNT.  REMOVED 4EA FASTENERS LOOSE IAW DC9 SRM 51-30-2.  FOUND CRACK AT 1EA FASTENER HOLE.  REPAIR CRACK 54-01 FIG 2 SHEET 2.  RESHOOT 4EA REMAINING LOOSE FASTENERS IAW DC9 SRM 51-30-2.
